# SDR 2004F00315

- Difficulty date: January 16, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N453TA
- Make and model: Airbus A320-233
- Aircraft serial: 747
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ECAM WARNING MESSAGE HYDRAULIC YELLOW ENGINE NR 2 PUMP LOW PRESS SHOWED ON SCREEN.  THE AIRCRAFT RETURNED TO SAL STATION.  AFTER LANDING AT SAL, TECHNICIANS VERIFIED ENGINE HYDRAULIC PUMP PRESSURE PER AMM 29-13-00.  A FALSE INDICATION WAS DETECTED, SYSTEM WAS DEVELOPING ITS REQUIRED PRESSURE SHOWED ON THE NORMAL GAGES.  THE LOW PRESS INDICATION ON ECAM WAS ENTERED AS DEFERRED ITEM PER MEL 29-30-04.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
